I am taking carvedilol 25mg twice a day. I have lost 68 lbs. and I am at my normal weight. In the last few days my blood pressure is very low and so its my pulse. I feel lightheaded, tired and weak. Can dropping this much weight and taking the same dosage have these side effects?
2 Feb 2011
Due to your weight loss the drug is now probably too much for you. Many times when one loses weight your blood pressure will normalize. You will feel very tired with a low pulse and B/P. Call your healthcare professional and get in for an appt ASAP. My guess is the dosage is too high for you now. You may even be able to go off but do not do so without your Dr approval. Call today and let them know what is going on and have them get you in soon.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking prednisone for six days, 40 mg. in decreasing amounts for 5 days until I reach 10mg. I feel starving, ravenous even, and shaky and ...
2 answers • 26 Oct 2010
Price of Coreg CR had increased so much that my Pharmacist suggested two pills a day instead of one 40mg coreg which is now over $400. Two pills of ...
2 answers • 3 Mar 2011
I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...
1 answer • 12 Aug 2011
drop the atenolol but keep taking the lorsartan which is the meds that causes all the awful side effects like confusion, lightheadedness, weak or ...
1 answer • 19 Sep 2011
... ... with my doctors blessing. It has been fine (120/78) since then but seem to have gained a lot of weight for no reason... Could this be a side ...
1 answer • 21 Mar 2012